# SDR AALA20031196

- Difficulty date: October 30, 2003
- Submitted: December 10, 2003
- Operation: Air carrier
- Aircraft: N241AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49254
- System (JASC): 3350 · Emergency Lighting
- Part: Module
- Part number: P401005111
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DEN - DURING OVERNIGHT MAINTENANCE FOUND ESCAPE PATH EXIT LIGHT AT RIGHT AFT OVERWING DOOR INOPERATIVE.  REPLACED LOWER BATTERY MODULE AT STATION 900.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
